Fentanyl and withdrawal

Common Questions and Answers about Fentanyl and withdrawal

actiq

Avatar m tn s are VERY mild this time around! I was really expecting to go to hell and back with this fentanyl withdrawal but so far it has been 10x easier than my oxy withdrawals I went through last year. Anyone have any theories why my w/d this time around has not been nearly as bad as last time? I have been dependent for about 4 months this time around, using mainly oxy/dilaudid/fentanyl but I havent had oxy in awhile mainly just fentanyl and dilaudid.
Avatar n tn about 2 weeks ago had no oxy left snd i tried to avoid withdrawal with fentanyl patches. 2 of 100 and 1 of 50 but after the simptoms of w/d ended i took them of and put another when simptoms started and so on till this mondey when i finished all the patches i had. monday i had a hard w/d but sedate my self with xanax valium and carmabazepine i got on prescription. yesterday i felt better but i made in fentanyl iv with 10% of an old patch i used only 12 hours and today same.
Avatar f tn Methadone gets into your body different than other opiods and stays in your fat. When you go into withdrawal it starts to leach out and when it is all used up what is left in the fat finally comes out and that is when the secondary withdrawal happens. That's why it can take months. Another weird thing that can happen is when you take other opiods it can block the effects of the Methadone that is still in your system making your withdrawal even worse.
Avatar n tn I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Avatar n tn 5 of fentanyl patches and I am so confused. I quit cold at 100 and I know what you mean about jerking all over and the screaming part because I was so desperate I ended up in hospital because I took too many lorazapams and baclofen to try and stop it. I am clausterphopic and they 5 point strapped me down. I was terrified but when I got home 5 days later I am taking 2 valium a day and clonadine but nothing is helping the extreme pain in my lower stomach and back.
Avatar f tn I'm on day 12 or so of Fentanyl withdrawal, it's been h*ll. I am also still on 6 percs a day, which hasn't helped make the w/d any easier, I don't think. I'm still so sick. I definitely feel better than the first 7 days, but I'm still having most of the withdrawal symptoms, specifically major debilitating nausea, weakness/tiredness, trouble sleeping, restless legs. Is this normal? And is being on the percs somehow making things worse?
Avatar f tn t seem to bothered about me staying on the dose of 100 mcg change every 72 they are patches. But did say e baby may suffer withdrawal, has anyone been pregnant and on the drug? Has anyone tried to get off fentanyl? I was going o come of it anyway as have been having increasing withdrawal symptoms chills,restless body,ants crawling feeling goes on for a few hrs t a time pue nightmare but now unsure if this see for he baby or not. Any advice?
Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar f tn My doctor a year later completely took me off the Tramadol and replaced it with Morphine ER with Percocet for break through pain and I had no withdrawal symptoms from stopping the Tramadol at all!!! By the way, when I stopped the Tramadol completely, I was taking the same amount as you per day. The amount of Fentanyl you are on is stronger than the starting dose of Morphine that I was on when I stopped taking Tramadol.
Avatar f tn I have been on the fentanyl patch now for over a year, I started off at 100 mcg and slowly got down to 25mcg now. I had a really hard time decreasing so far, every step down I took (100mcg to 75mcg to 50mcg now 25mcg) I went through horrible withdrawal. I have been on 25mcg for 4 weeks now and need to be clear of it in order to get back to work. Can I just go cold turkey now or do I need to go down to 12mcg?
Avatar f tn With fent I found the withdrawal period was much longer and more intense. What fentanyl dosage were you on? Why did you doctor refuse to fill?
Avatar f tn But I think the Fentanyl may be covering the hydrocodone withdrawal. Fentanyl is very strong and the withdrawals can be long and difficult. Maybe you are one of the lucky ones but it's possible that 'it just hasn't hit you yet. I found the first few drops of the Fentanyl were easy but the lower I got the harder it became. I hope you can escape them and find a way to manage your pain.
Avatar f tn I've been on Fentanyl 50 patch and sublingual fentanyl 600micg ( A bit like the Actiq Lollys)10 times a day for 3 years for pain as a result of Cancer and treatment. I now want to come off it by reducing the sublingual fentanyl(Actiq Lollys) first. I am now down to 4 a day over 3 weeks but have suffered sweats ,diarrhoea and anxiety in the process. My Drs supporting me but am I going too quickly ? if I go slower will there be less side effects or will I get the withdrawal symptoms any way?
Avatar f tn If anyone else is about to start there withdrawal let me know and maybe we can support and help eachother get this horribel withdrawal done.
4869751 tn?1360421593 That has been my backbone and with help, I gave up the Fentanyl cold turkey because I had NO OTHER CHOICE. Stay strong and what ever it takes to get you though this. You have your faith and that is one road to be thankful for so keep up the fight and you will soon see a difference in your thinking once your body cleans itself out. Don't worry about things getting worse before they get better, just know that you are going to get through this and that is where you should be strong.
Avatar f tn I am terrified of addiction (not dependence and tolerance so much) and withdrawal. But my NP at the pain clinic tells me when I want to get off, there will be NO withdrawal, that she'll taper me down so that doesn't happen. I will say I never take more than I'm supposed to (usually I take less) and I have no addiction history (though it still worries me.) I know what you mean about doing things based on medication.
Avatar f tn When I walked out (my kids were with me) I looked at the prescriptions and then my children and realized that I could take these prescriptions and find a new doctor or I could follow God’s lead and wean myself off of them. I truly believe God wanted her to find some drug I never took so she would check my prescriptions. It has to be. So, I turned around and gave her back the Fentalyn patch prescription and the Focalin prescription.
Avatar m tn I was on Fentanyl patches for about 15 months. Finally discovered the source of my pain, and it has been treated successfully. I reduced the dose over a couple of weeks and finally got off the Fentanyl about 8 days ago. I want to know if the lethargy, insomnia, muscle stiffness, restlessness and sneezing that I'm experiencing can be attributed to withdrawal after this period of time, and how long it's likely to last for. Cheers.
Avatar m tn My original condition was intracranial hypertension which required a few rounds of brain surgery - all good now, and the head pain is gone (thank goodness). My question is about managing the withdrawal symptoms - what are some specific things I can do to help manage 1) high blood pressure, 2) high heart rate, 3) pain, pain everywhere, 4) restlessness, 5) getting some sleep.
Avatar f tn Congrats on 20 days!!! Fentanyl wd's are wicked and can last longer. The lack of sleep is normal and will come back so just hang in there. We will experience rebound pain also once we are off our DOC and it can get pretty intense but that will subside also. Try the hot baths. That should give you some relief. Keep us updated on how you are doing. Hang tight and stay positive. You are doing really great!!
Avatar f tn Forgot to change my fentanyl patches & now I've gone into withdrawal till they kick back in again. I'm on 112mg every 3days & I've been on them 3yrs. The worse symptom is my restless arm's. Any suggestions to ease it?
Avatar n tn It is best take suboxone while your already in withdrawal. Because if you have fentanyl in your system as you take the suboxone, the suboxone will kick out all of the remaining fentanyl in your system causing you to feel uncomfortable. So take the suboxon as your in withdraw. The physician that prescribe it would rather see you walk in the office in withdrawal mode rather than high mode.
Avatar n tn One of the biggest complaints with fentanyl withdrawal is the powerful hot flashes and cold sweats. It happens if you're either over- or under-medicated. This happens when withdrawing from any kind of opiate, but fentanyl seems to make it even worse. Other symptoms include nausea/ vomiting, diarrhea, lack of appetite, restless leg syndrome and muscle cramps, generalized pain throughout the body, and terrible insomnia.
Avatar f tn After the first scare that sent me to the ER and now that i got sick i got veryscared to continue on my fentanyl patch while i was sick. Fentanyl patch scares the hell out of me and i did tell my RN when we started it. Anyway i took my patch off while i was sick and then ended up having horrible withdrawal symptoms from it. I didnt think it would be THAT bad due to being on it such short period of time. I was wrong.
Avatar f tn ) I have a PIC line for antibiotics so the staph will soon get better but my mail order pharmacy has been processing my fentanyl order for much longer than usual and I am on my last set of patches. I went through withdrawal once following a hurricane that shut down our city entirely for two weeks and it was not a pleasant experience. I have clonidine, valium and 4 mg dilaudid I can use to minimize the symptoms, but I am not sure of the proportions to use and how often.